Please use this identifier to cite or link to this item:
Title: Independence of irrelevant alternatives and consistency of choice
Authors: Denicolo, V
First Published: 1-Jan-2000
Citation: ECONOMIC THEORY, 2000, 15 (1), pp. 221-226
DOI Link: 10.1007/s001990050009
ISSN: 0938-2259
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.